Abstract and Applied Analysis

The Structure of φ -Module Amenable Banach Algebras

Mahmood Lashkarizadeh Bami, Mohammad Valaei, and Massoud Amini

Full-text: Open access

Abstract

We study the concept of φ -module amenability of Banach algebras, which are Banach modules over another Banach algebra with compatible actions. Also, we compare the notions of φ -amenability and φ -module amenability of Banach algebras. As a consequence, we show that, if S is an inverse semigroup with finite set E of idempotents and l 1 S is a commutative Banach l 1 E -module, then l 1 S * * is φ * * -module amenable if and only if S is finite, when φ H o m l 1 E l 1 S is an epimorphism. Indeed, we have generalized a well-known result due to Ghahramani et al. (1996).

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 176736, 7 pages.

Dates
First available in Project Euclid: 27 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1425049574

Digital Object Identifier
doi:10.1155/2014/176736

Mathematical Reviews number (MathSciNet)
MR3193492

Zentralblatt MATH identifier
07021874

Citation

Bami, Mahmood Lashkarizadeh; Valaei, Mohammad; Amini, Massoud. The Structure of $\phi $ -Module Amenable Banach Algebras. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 176736, 7 pages. doi:10.1155/2014/176736. https://projecteuclid.org/euclid.aaa/1425049574


Export citation

References

  • B. E. Johnson, Cohomology in Banach Algebras, Memoirs of the American Mathematical Society, no. 127, American Mathematical Society, Providence, RI, USA, 1972.
  • F. Ghahramani, R. J. Loy, and G. A. Willis, “Amenability and weak amenability of second conjugate Banach algebras,” Proceedings of the American Mathematical Society, vol. 124, no. 5, pp. 1489–1497, 1996.
  • M. Amini, “Module amenability for semigroup algebras,” Semigroup Forum, vol. 69, no. 2, pp. 243–254, 2004.
  • A. Bodaghi, “Module ($\varphi $, $\psi $)-amenability of Banach algebras,” Archivum Mathematicum, vol. 46, no. 4, pp. 227–235, 2010.
  • H. Pourmahmood-Aghababa, “(Super) module amenability, module topological centre and semigroup algebras,” Semigroup Forum, vol. 81, no. 2, pp. 344–356, 2010.
  • M. Amini, A. Bodaghi, and D. E. Bagha, “Module amenability of the second dual and module topological center of semigroup algebras,” Semigroup Forum, vol. 80, no. 2, pp. 302–312, 2010.
  • V. Runde, Lectures on Amenability, vol. 1774 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2002.
  • M. S. Moslehian and A. N. Motlagh, “Some notes on ($\sigma $, $\tau $)-amenability of Banach algebras,” Studia Universitatis Babeş-Bolyai Mathematica, vol. 53, no. 3, pp. 57–68, 2008.
  • M. A. Rieffel, “Induced Banach representations of Banach algebras and locally compact groups,” Journal of Functional Analysis, vol. 1, no. 4, pp. 443–491, 1967.
  • H. G. Dales, Banach Algebras and Automatic Continuity, Oxford University Press, Oxford, UK, 2000.
  • Z. Ghorbani and M. L. Bami, “$\varphi $-approximate biflat and $\varphi $-amenable Banach algebras,” Proceedings of the Romanian Academy A: Mathematics, Physics, Technical Sciences, Information Science, vol. 13, no. 1, pp. 3–10, 2012.
  • J. Duncan and A. L. T. Paterson, “Amenability for discrete convolution semigroup algebras,” Mathematica Scandinavica, vol. 66, no. 1, pp. 141–146, 1990.
  • M. L. Bami, M. Valaei, and M. Amini, “Super module amenability of inverse semigroup algebras,” Semigroup Forum, vol. 86, no. 2, pp. 279–288, 2013.
  • J. M. Howie, An Introduction to Semigroup Theory, Academic Press, London, UK, 1976.
  • H. G. Dales, A. T.-M. Lau, and D. Strauss, “Banach algebras on semigroups and on their compactifications,” Memoirs of the American Mathematical Society, vol. 205, no. 966, pp. 1–171, 2010. \endinput